# SDR ASAA2013022794064

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Component: Nr 3 Slat
- Component part number: 65C26603101SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER INBD CORNER IS CHAFED ON SKIN FILLER.   REPAIRED NR 3 SLAT LOWER INBD CORNER IAW SRM 51-70-10, REPAIR 4.
